# SDR SWIA200718096

- Difficulty date: April 2, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 4,697 hours, 3,009 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6224404101
- Part serial: 1N3XP
- Condition: Malfunctioned
- Location: Servo Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT TRIM LWD CAUTION INTERMITTENT WITH ASSOCIATED "A" FLAG ON BOTH PFD'S.  REPLACED AILERON SERVO IAW AMM 22-11-21.
